SciELO - Scientific Electronic Library Online

vol.35 issue3Unicyclic graphs with equal domination and complementary tree domination numbersAsymptotic stability in delay nonlinear fractional differential equations author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.35 no.3 Antofagasta Sept. 2016 


Total edge irregularity strength of disjoint union of double wheel graphs


P. Jeyanthi

Govindammal Aditanar College for Women, India

A. Sudha

Wavoo Wajeeha Women’s College of Arts & Science, India


An edge irregular total k-labeling f : V ∪ E → {1, 2, 3,...,k} of a graph G = (V, E) is a labeling of vertices and edges of G in such a way thatfor any two different edges uv and u'v' their weights f (u) + f (uv) + f (v) and f (u') + f (u'v') + f (v') are distinct. The total edge irregularity strength tes(G) is defined as the minimum k for which the graph G has an edge irregular total k-labeling. In this paper, we determine the total edge irregularity strength of disjoint union of p isomorphic double wheel graphs and disjoint union of p consecutive non-isomorphic double wheel graphs.

Keywords: Irregularity strength; total edge irregularity strength; edge irregular total labeling, disjoint union of double wheel graphs.

AMS Classification (2010): 05C78.


[1]    A. Ahmad and M.Baca, and Muhammad Numan, On irregularity strength of the disjoint union of friendship graphs, Electronic Journal of Graph Theory and Applications, 11 (2), pp. 100-108, (2013).         [ Links ]

[2]    M.Baca,S.Jendrol, M. Miller and J. Ryan, On irregular total la-bellings, Discrete Math., 307, pp. 1378-1388, (2007).         [ Links ]

[3]    JJvanco,S.Jendrol, Total edge irregularity strength of trees, Discus-siones Math. Graph Theory, 26, pp. 449-456, (2006).         [ Links ]

[4]    M.K.Siddiqui,A.Ahmad,M.F.Nadeem,Y.Bashir, Total edge irregularity strength of the disjoint union of sun graphs, International Journal of Mathematics and Soft Computing 3 (1), pp. 21-27, (2013).         [ Links ]

[5]    P. Jeyanthi and A. Sudha, Total Edge Irregularity Strength ofDisjoint Union of Wheel Graphs, Electron. Notes in Discrete Math., 48, pp. 175-182, (2015).         [ Links ]

Received : October 2015. Accepted : March 2016


P. Jeyanthi
Research Centre,
Department of Mathematics
Govindammal Aditanar College for Women
 Tiruchendur-628 215, Tamil Nadu,


A. Sudha
Department of Mathematics
Wavoo Wajeeha Women’s College of Arts & Science,
Kayalpatnam -628 204,Tamil Nadu, India

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License